# SDR SWAA081256

- Difficulty date: March 5, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 29,419 hours, 16,914 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26601
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND RT WING NR 7 L/E SLAT CRACKED AT INBOARD END.  REMOVED AND REPLACED SLAT PER MM.
